# SDR SWAA012995

- Difficulty date: October 29, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 25,754 hours, 23,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND CAPT'S UPPER WINDOW POST C/D SKIN CRACKED.          REPAIRED WINDOW POST PER SRM.
